# SDR CALA0100758

- Difficulty date: August 11, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N14628
- Make and model: Boeing 737524
- Aircraft serial: 27532
- Aircraft time: 19,540 hours, 10,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Loose
- Location: O/H Emer Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT AT L-1 DOOR FAILED TO ILLUMINATE DURING EMERGENCY LIGHT CHECK. MAINTENANCE FOUND NUT BACKED OFF OF GROUND 622 GROUNDING STUD AND GROUND WIRE LOOSE. THE NUT WAS REPLACED AND THE GROUND WIRE WAS SECURED. OPERATIONAL CHECKS WERE GOOD.
